Spectral geometry for the Jacobi operator of the identity map

Vergori, L. (2008) Spectral geometry for the Jacobi operator of the identity map. Note di Matematica, 28(1), pp. 29-42. (doi: 10.1285/i15900932v28n1p29)

97313.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.


Publisher's URL: http://dx.doi.org/10.1285/i15900932v28n1p29


Let (M,g) be a compact Riemannian manifold. We denote by JM the Jacobi operator of the identity map which is a second order elliptic differential operator. In this paper we study the following problem: which geometric properties are determined by the spectrum Spec{JM}?

Item Type:Articles
Glasgow Author(s) Enlighten ID:Vergori, Dr Luigi
Authors: Vergori, L.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Note di Matematica
Publisher:University of Salento
ISSN (Online):1590-0932
Copyright Holders:Copyright © 2008 University of Salento
First Published:First published in Note di Matematica 28(1):29-42
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record